# SDR ASAA1149490

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2525
- Condition: Dented
- Location: Foreflap
- Component: Foreflap
- Component part number: 6546430182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP LOWER SURFACE HAS DENT WITH CREASE 21 INCHES FROM I/B EDGE AND 3.25 INCHES FROM TRAILING EDGE.  REPAIRED DAMAGE AREA OF THE RIGHT WING I/B FORE FLAP LOWER SURFACE IAW B737 400 SRM 51 70 10 REPAIR 4.
